MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH

NOVA BIOMEDICAL CORP. NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Model Number 42014
Health Effect - Clinical Code Test Result (2695)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer unable to provide consumable lot information for products installed on device at the time of the incident.Investigation in process.
 
Event or Problem Description
On (b)(6) 2019: discrepant na patient results between nova phox ultra analyzer and laboratory reference analyzer.

Brand Name
NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM
Common Device Name
ELECTRODE MEASUREMENT, BLOOD-GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 3465
MDR Report Key8716363
Report Number1219029-2019-00025
Device Sequence Number1859786
Product Code JGS
UDI-Device Identifier00385480420143
UDI-Public00385480420143
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1